# SDR UPS00831718

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46409292
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 8 LONG 31R UPPER FITTING WAS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 4640929, AND SRM 51-1-20D.
